MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE

ASAHI INTECC SION BLUE; GUIDE WIRE
Catalog Number AHW14R104S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Two sion blue wires were used.The wire that was placed in the distal segment of the lad was left prolapsed for about 15 minutes.When pulling the wire back it encountered calcium in the proximal segment of the lad and the tip broke off.A stent was placed to trap the fragment.
 
Additional Manufacturer Narrative
For #(b)(4), as the lot number was confirmed to be 240902a151 when the affected device was returned to aij after reporting to fda, i would like to submit a follow-up report to correct the lot number, expiration date and udi code.
 
Event or Problem Description

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key21554264
Report Number3004718255-2025-00374
Device Sequence Number4643095
Product Code DQX
UDI-Device Identifier04547327133012
UDI-Public(01)04547327133012(17)270831(10)240902A151
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
Report Date (Section F) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAHW14R104S
Device Lot Number240902A151
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/07/2025